# SDR DHL2000709063

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adj
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CONFIGURATION WARNING HORN SOUNDS WITH TAKEOFF POWER APPLIED. COFIGURATIONS NORMAL.  ADJUSTED FLAP T/O WARNING SWITCH S 196.  TESTED T/O WARNING SYS PER M/M 31-26-0, TEST OK.
